Severe Damage from Levaquin for a Sinus Infection

by Julie
(California)

I took Levaquin about a month ago for a severe sinus infection. It has brought me to a standstill! About five days into the course of treatment I began to have severe joint swelling and pain. I couldn't sleep. I couldn't walk down the stairs without grasping the railing and going very slowly. I then began to have abdominal pain, lack of appetite, lethargy, and dizziness. My doctor ran blood work and all it revealed was inflammation. The pain became so severe at one point that I wound up in the ER with rapid pulse and irregular heartbeats. It is a month later and all of the symptoms remain. My life has come to a halt and my days are spent in one doctor's appointment after another. I've begun a course of vitamin supplements and been sent to pain management. This drug is pure poison and in my research I've found it should be a last resort antibiotic that is far too readily prescribed. If one person reads this and asks their doctor for a different course of antibiotics at least one good thing may come from this.


Praying this nightmare will end!

Comments for Severe Damage from Levaquin for a Sinus Infection

Click here to add your own comments

Call FDA!
by: lindawampler

I'm reading that there may be a pending re-classification of levaquin and other fluoroquinolone drugs that will regulate them being prescribed for anything but extreme emergent conditions. CALL FDA and report this! Every little bit counts. It's important to get this out of physicians' hands, unless patient is being treated for something life-threatening. Little will the patient know that their problems are just beginning, once they recover from whatever almost killed them!
I have rheumatoid arthritis, recently diagnosed and not sure if my awful experiences (2) have had something to do with my condition,which is permanent, now. I have restricted use of my elbows and that is from a quinine based drug that my rheumatologist prescribed, then argued with me over the elbows! I prevailed, I quit the drug and am left with the elbows in pain but probably better off than I would have been had I listened to her with blind stupidity!
Good luck to you. They probably need to treat you with big guns...ask about anti-inflammatories or drugs used for RA and other auto-immune disorders....it's a possible treatment.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video